a lithium question

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Heals
New Member


Date Joined Dec 2006
Total Posts : 1
   Posted 1/8/2007 9:45 PM (GMT -7)   
hello. Ive been taking lithium for a couple months now and since Ive been taking it, Ive been getting alot of nose bleeds, which in the past, I rarely ever got. I was wondering if maybe nosebleeds were a side effect of taking lithuim. if anyone knows if this is or isnt a side effect I would really appreciate it if you could let me know. thanks a bunch!
 
-Tara- 

smiler
Veteran Member


Date Joined Sep 2006
Total Posts : 657
   Posted 1/9/2007 3:33 AM (GMT -7)   

Hi there , welcome to Healing Well :-)

First of all , have you got an info leaflet with your meds - this should list the side effects.

If it doesn't list your side effect or you haven't got a leaflet contact your pharmasist or doctor.

Anything different to your usual should always be checked out.

Here is a link to uses & side effects etc....

http://www.mentalhealth.com/drug/p30-l02.html

Let us know what you find out ,

Smiler tongue


Bipolar Moderator
 
DX : Bipolar , Panic Disorder , GAD , OCD.
 
If HealingWell.com has helped you in some small or big way, please donate and enable us to continue helping others find their way to "healing well" at http://www.healingwell.com/donate/
 thank you.


wmnak
Veteran Member


Date Joined Jul 2006
Total Posts : 1123
   Posted 1/11/2007 12:00 PM (GMT -7)   
tara,
 
first,, welcome to hw and the bp forum!  nice to have you here!
 
each perrson reacts uniquely to any given meication.  all medicins are poisons which cause our bodies to react in given ways.  the ways in which we react to the poison is unique.  there are commonalities, or reactions that are common.  these are the ones listed on the papers that smiler mentioned. 
 
there are other reactions which are not as common.  i've been on lithium for several yrs with the only side effect being temmors in my hands.  small price to pay for being relatively stable.  i've never heard of nosebleed being a side effect.  tht statment and six bits might buy you a cup of coffee.  :-)    maybe. 
 
we aren't drs, and most of us don't even play one on tv.  ask your dr.  he/she can provide competent advice.  your dr is also suppposed to report ths side effect so that the drug canbe monitored.  lithium has been used for more yrs than most of us have been aive, so i doubt if this is a "new" or unexpected side effect.  it may only be an "unusual" reaction.
 
hope this helps.
 
warren
That light at the end of he tunnel?  It's an on-coming train.
 
Some day you'll learn that a good bm is better than sex.
 
Insanity is defined as doing the same actions over and over again and expecting a different outcome.

New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, December 09, 2016 12:17 PM (GMT -7)
There are a total of 2,735,432 posts in 301,302 threads.
View Active Threads


Who's Online
This forum has 151408 registered members. Please welcome our newest member, ChristineMdic.
339 Guest(s), 10 Registered Member(s) are currently online.  Details
FearBug, compiler, Teamchris, RandyJoe, NiceCupOfTea, maria2016, Tim Tam, Tall Allen, straydog, multifacetedme


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer